Open Access
Translator Disclaimer
April 2002 A non-existence theorem of lacunas for hyperbolic differential operators with constant coefficients
Motoo Uchida
Author Affiliations +
Ark. Mat. 40(1): 201-205 (April 2002). DOI: 10.1007/BF02384510

Abstract

We prove a theorem on non-existence of lacunas of the fundamental solution for hyperbolic differential operators with constant coefficients.

Citation

Download Citation

Motoo Uchida. "A non-existence theorem of lacunas for hyperbolic differential operators with constant coefficients." Ark. Mat. 40 (1) 201 - 205, April 2002. https://doi.org/10.1007/BF02384510

Information

Received: 6 December 2000; Revised: 19 July 2001; Published: April 2002
First available in Project Euclid: 31 January 2017

zbMATH: 1087.35022
MathSciNet: MR1948894
Digital Object Identifier: 10.1007/BF02384510

Rights: 2002 © Institut Mittag-Leffler

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.40 • No. 1 • April 2002
Back to Top